# SDR 3EJA202411130022

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605180
- Aircraft time: 10,895 hours, 7,180 cycles
- Engine: Pwa PW545A
- Engine time: 10,489 hours, 6,897 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

MASTER WARNING OIL PRESSURE LOW. OIL PRESSURE READING 0. LH ENGINE
